| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision of all components approximately one year nine and a half months post implantation due to instability.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
Cmp-0903351 multiple mdr reports were filed for this event, please see associated report: 3007963827-2023-00321, 3007963827-2023-00323, 0001822565-2023-03333, 0002648920-2023-00285.D10-medical product articular surface (mc) left 10 mm height, item# 42512100310 lot# 65106823.Tibia cemented 5 degree stemmed left size c, item# 42532006401, lot# 65032763.Stem extension tapered cemented 14 mm diameter +30 mm length.Item# 42557000114, lot# 65263755.All-poly patella cemented 32 mm diameter item# 42540200032, lot# 65029451.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, and pictures provided were insufficient to complete visual and dimensional evaluations.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.The complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) - femur.
Event or Problem Description
No further event information available at the time of this report.